# SDR IPXA09656411

- Difficulty date: June 17, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587672
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MCD FLOOR PANEL FOUND DAMAGE AT STA 412 TO STA 540, RBL 55 TO RBL 77.  FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-F AND INSTALLED AS PER AMM 53-01-01.
